# SDR IXXA05SMN285S

- Difficulty date: December 29, 2005
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Improper
- Location: T/E Flap
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, RT INBD FLAP FWD UPPER SURFACE HAS NO STANDARD REPAIR (STA XW 37.000-48.000).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05580 DATE 12-21-05, SEMAN DWG NR ED 4129 DATE 12-20-05, EO SEMAN 20051444 DATE 12-21-05.  REMOVED REPAIR IAW DC-8 SRM 51-1-21, DC-8 SRM 51-1-20D. TRIMMED OUT DAMAGED AREA IAW SEMN DWG ED-4129.  PERFORMED NDT INSP IAW DC-8 NDT IAW DC-8 NDT SPM PART 06-10-01-001.  FAB PLATING SEGMENT (02 EA) INTERNAL SPLICE (02 EA) INTERNAL SHIMS & REPAIR DOUBLERS (04 EA) IAW SEMAN DWG ED 4129.  CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS IAW DC-8 SRM 51-1-8B.  SEALED FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED 4129, DC-8 SRM 51-1-12, DC-8 SRM 51-1-20D, D
